Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 14, Issue 2, 1978
Metadata
 

On a Certain Semilinear Parabolic System Related to the Lotka-Volterra Ecological Model
Masayasu Mimura and Takaaki Nishida
pp. 269–282
Abstract | Full-Text PDF (958 KB) | Metadata

Microlocal Parametrlces for Hyperbolic Mixed Problems in the Case Where Boundary Waves Appear
Seiichiro Wakabayashi
pp. 283–307
Abstract | Full-Text PDF (1913 KB) | Metadata

On Local Characterization of Wave Front Sets in Terms of Boundary Values of Holomorphic Functions
Kimimasa Nishiwada
pp. 309–320
Abstract | Full-Text PDF (920 KB) | Metadata

On General Denting Points and the Unique Positive Extension of Certain Positive Linear Functionals
Minoru Matsuda
pp. 321–325
Abstract | Full-Text PDF (482 KB) | Metadata

On an Invariant Defined by Using P(w)*(–) Theory
Nobuaki Yagita
pp. 327–335
Abstract | Full-Text PDF (712 KB) | Metadata

Theory of Division Games
Yohei Yamasaki
pp. 337–358
Abstract | Full-Text PDF (1633 KB) | Metadata

Ergodic Decomposition of Quasi-Invariant Measures
Hiroaki Shimomura
pp. 359–381
Abstract | Full-Text PDF (2048 KB) | Metadata

Some Remarks on C*-Dynamical Systems with a Compact Abelian Group
Akitaka Kishimoto and Hiroshi Takai
pp. 383–397
Abstract | Full-Text PDF (1281 KB) | Metadata

A Mixed Finite Element Method for the Biharmonic Eigenvalue Problems of Plate Bending
Kazuo Ishihara
pp. 399–414
Abstract | Full-Text PDF (1047 KB) | Metadata

Microlocal Properties of Local Elementary Solutions for Cauchy Problems for a Class of Hyperbolic Linear Differential Operators
Takahiro Kawai and Gen Nakamura
pp. 415–439
Abstract | Full-Text PDF (1989 KB) | Metadata

Some Global Properties of Symmetric Diffusion Processes
Kanji Ichihara
pp. 441–486
Abstract | Full-Text PDF (2943 KB) | Metadata

Cohomologies of Lie Algebras of Vector Fields with Coefficients In Adjoint Representations Foliated Case
Yukihiro Kanie
pp. 487–501
Abstract | Full-Text PDF (1145 KB) | Metadata

Canonical Linear Transformation on Fock Space with an Indefinite Metric
Keiichi R. Ito
pp. 503–556
Abstract | Full-Text PDF (3649 KB) | Metadata